# SDR WRLA200410

- Difficulty date: February 28, 2004
- Submitted: March 6, 2004
- Operation: Air carrier
- Aircraft: N303WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Intermittent
- Location: A/C Pack
- Component: A/C Pack, Garrettltd
- Component part number: 6179246
- Stage of operation: CL
- How discovered: C
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AFTER TAKE OFF TURNED NR 2  PACK OFF. SMOKE STOPED.RETURNED TO BGR.  NOTE INSPECTED PACK & ON OPS TEMP DISCHARGE TEMP 95 PERCENT PACK AUTO OFF PLACED NR 2 PACK ON DMI M21FE2704-124 MEL 21-1 CAT C.. CLEARED DMI M21FE2704 REMOVED AND REPLACED NR 2 PACK TEMP CONTROLLER RAN NR 2 PACK ON GROUND FOR MAINY HOURS & PACK TEMP OPS NORMAL ALL PARAMETERS SHOW NORMAL AT THIS TIME ON GROUND.
